... any help would be great
Vomiting and fatigue are side effects of Asacol. Speak with your Dr. There may be some other medicine you can take that wont make you feel so sick. This medication comes also in suppositories and a rectal suspension which you may tolerate better. Speak with your Dr and let him/her know what is going on and let him/her know the side effects are intolerable.
Since these are side effects of the med. Have you tried ginger candy? You can get it from a health food store. You just need a little bite. It gets rid of nausea the healthy way. It works for me and my son. It's cheap too. I would call your doctor and keep him posted what is happening. This med might not be for you. Good luck and take care!
- Asacol Information for Consumers
- Asacol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Asacol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 6 answers
Posted 22 Apr 2012 • 3 answers
Posted 5 Aug 2013 • 2 answers
Posted 28 Sep 2015 • 1 answer
Posted 30 Jul 2017 • 0 answers